Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having major cramps. Prescribed painkillers, anti-inflammation medication. Root cause of problems?

Hi, I m a female almost 55 years old ... For the past 3-4 weeks I have had pain - I can describe the pain as major menstral pain / cramps..... Pretty constant. I had a co poets hysterectomy about 20 years ago because of Fibro tumers. - my doctor first treated me as if it was a UTI - with antibiotics - did not take care of my problem. - next they did a CT scan of the abodomon and pelvic area..... Found nothing. - my Dr prescribed pain pill and anti-Inflation medication.... Which I really don t want to take either .... I just to know what the root cause of my pain. I don t want to mask the symptoms. What could be going on with my body??? For the most part I am very active and very healthy.... What could be going on with me any suggestions?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As your CT abdomen and pelvis is normal, there may not be any major problem.
You didn't mention any thing about your bowel habits, if you are having any constipation etc., take laxatives which can relieve the symptoms to some extent.
You can go for culture and sensitivity of the urine, to find out any residual infection and take treatment accordingly.
Take analgesics and anti-inflammatory drugs prescribed by your doctor that can give some relief.

Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor